# SDR DALA2016031401910

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Bs 610-695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN OUT OF LIMITS BETWEEN LONGERONS 3 & 4L AT BS 610 - 695.   REPAIRED IAW SRM 51-30-2, 51-10-4, 51-10-3. PAR 14 AND 21 AND 53-04-2, FIG 2, SHEET 6 AND 17.
